Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Band-sums are ribbon concordant to the connected sum
HTML articles powered by AMS MathViewer

by Katura Miyazaki PDF
Proc. Amer. Math. Soc. 126 (1998), 3401-3406 Request permission

Abstract:

We show that an arbitrary band-connected sum of two or more knots are ribbon concordant to the connected sum of these knots. As an application we consider which knot can be a nontrivial band-connected sum.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57Q60
  • Retrieve articles in all journals with MSC (1991): 57M25, 57Q60
Additional Information
  • Katura Miyazaki
  • Affiliation: Faculty of Engineering, Tokyo Denki University, 2-2 Kanda-Nishikicho, Tokyo 101, Japan
  • Email: miyazaki@cck.dendai.ac.jp
  • Received by editor(s): November 12, 1996
  • Received by editor(s) in revised form: February 12, 1997
  • Communicated by: Ronald A. Fintushel
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 3401-3406
  • MSC (1991): Primary 57M25; Secondary 57Q60
  • DOI: https://doi.org/10.1090/S0002-9939-98-04352-4
  • MathSciNet review: 1451821